# SDR SWAA2014012724574

- Difficulty date: January 20, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 60,747 hours, 49,414 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 6502574696A
- Part serial: 9195T
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR DELAMINATED AT TE.  R & R ELEVATOR IAW AMM.
